# SDR 95ZZZX2243

- Difficulty date: March 30, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Filed by: Future Aviation Inc, repair station XC4R643M
- Make and model: Amd FALCON50MYST
- System (JASC): 2435 · Starter-Generator
- Part: Bearing
- Part number: 410965
- Condition: Failed
- Location: Drive End
- Part time: 189 hours
- Component: Auxilec, 8060300
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AIRCRAFT DEPARTED UNITED KINGDOM; 15 TO 20 MINUTES OUT, NR 3 GENERATOR INOP LIGHT ILLUMINATED AND WOULD NOT RESET.  UPON GEAR-DOWN INSPECTION, FOUND DRIVE END BEARING FAILED CATASTROPHICALLY.  BEARING FAILED AFTER 189.0 FLIGHT HOURS.  DRIVE END RETAINING BAND ON ARMATURE DETACHED.  ARMATURE, FIELD AND DRIVE END BELL WERE DAMAGED SEVERELY.  THE UNIT'S DRIVE SHAFT HAD SHEARED.  SUBMITTER RECOMMENDS REDESIGNING DEFECTIVE BEARINGS.  OPER CONTROL NR XC4R9531624.
